Alert archive / Ohio / Flash Flood Warnings in 2006
Flash Flood Warning 14, NWS Cleveland, OH
NWS Cleveland, OH issued this flash flood warning at Jun 22, 2006, 12:02 AM EDT for Sandusky County, Ohio. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2006, 12:02 AM EDT (04:02 UTC)
- Expired
- Jun 22, 2006, 6:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Cleveland, OH
- Area
- Counties, with a storm outline in the text
County Sandusky County, OH
The radar
The Cleveland radar (KCLE), 110 km from the middle of the area, began a volume at 04:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 4.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 367 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 1129 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KCLE 220404
FFWCLE
OHC143-221000-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1202 AM EDT THU JUN 22 2006
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SANDUSKY COUNTY IN NORTHWEST OHIO
THIS INCLUDES THE CITY OF FREMONT
* UNTIL 600 AM EDT
* AT 1156 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF THUNDERSTORMS MOVING ACROSS SANDUSKY COUNTY. RAINFALL OF
2 TO 3 INCHES IS LIKELY THROUGH 3 AM WITH THESE STORMS. WITH SOILS
ALREADY SATURATED... FLASH FLOODING IS LIKELY.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FREMONT...
WOODVILLE... CLYDE... AND GIBSONBURG.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 4149 8339 4149 8339 4150 8335 4144 8333
4145 8296 4142 8293 4142 8286 4128 8284
4127 8340
$$
ASTIFANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 7:35 PM EDT, 4 hours 27 minutes earlier.
Area forecast discussion, Jun 21, 7:35 PM EDT, 4 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OHIO 735 PM EDT WED JUN 21 2006 .AVIATION(00Z-00Z)... FIRST WAVE DEVELOPING AND THEN MORE SHOULD DEVELOP AS THE AIRMASS IS UNSTABLE. A BREAK THURSDAY MORNING AND THEN TIMING OF HOW MUCH ACTIVITY IN THE AFTERNOON A SHORT WAVE BUT THE FRONT IS STILL REAL FAR NORTH. && .SHORT TERM UPDATE... UPDATED TO INCLUDE TORNADO WATCH. ALSO ADJUSTED HOURLY TEMPS BASED ON RECENT TRENDS. WESTERN OH COUNTIES RECOVER AS SUN BREAKS OUT. ADJUSTED POPS FOR THIS EVENING AND OVERNIGHT...GOING CATEGORICAL WITH WATCH BOX. && .SHORT TERM (TONIGHT THROUGH FRIDAY)... CONVECTION THAT AFFECTED THE FORECAST AREA THIS AFTERNOON WILL CONTINUE TO PUSH EAST. DEW POINTS WERE SLOWLY RISING INTO THE LOWER 60S IN THE EAST AND INTO THE UPPER 60S TO AROUND 70 DEGREES IN WESTERN OHIO. LOW AND MIDDLE CLOUDS WILL ALSO PUSH EAST WITH THE CONVECTION ALLOWING CEILINGS TO THIN OUT AND ALLOW SOME SUN DURING THE REST OF THE AFTERNOON HOURS. THIS WILL HELP TO DESTABILIZE ATMOSPHERE AND SET THE STAGE FOR ANOTHER ROUND OF CONVECTION LATER THIS EVENING INTO TONIGHT. MODELS ALL IN AGREEMENT IN SHIFTING SHORTWAVE OVER EASTERN IOWA INTO THE SOUTHERN GREAT LAKES LATER THIS EVENING AND TONIGHT. RUC MODEL INDICATES SURFACE BASED CAPES ARE EXPECTED TO INCREASE TO BETWEEN 2000 AND 3500 J/KG OVER WESTERN OHIO AND AROUND 1500 J/KG OVER EASTERN OHIO AND NORTHWEST PENNSYLVANIA. CLUSTER OF THUNDERSTORMS ASSOCIATED WITH THE SHORTWAVE WILL TRACK EAST AND IT WILL LIKELY DIVE INTO THE BEST SURFACE BASED CAPES OVER THE AREA. MODERATE RISK FOR SEVERE THUNDERSTORMS HAS BEEN EXTENDED EAST TO INCLUDE THE REST OF THE FORECAST AREA TONIGHT. LARGE AREA OF NVA MOVES EAST INTO THE AREA THURSDAY AND THIS WILL GIVE US A BREAK IN THE CONVECTION UNTIL THE NEXT VIGOROUS SHORTWAVE PUSHES EAST INTO THE AREA THURSDAY AFTERNOON AND THURSDAY NIGHT. ATMOSPHERE WILL REMAIN PRIMED AND UNSTABLE THURSDAY AND THURSDAY NIGHT AND THE POTENTIAL WILL CONTINUE FOR THE THREAT OF SEVERE THUNDERSTORMS THURSDAY AFTERNOON INTO FRIDAY. COLD FRONT WILL SLIP SOUTH ACROSS THE AREA ON FRIDAY AND WILL LIKELY BE THE FOCUS FOR THE THUNDERSTORM ACTIVITY AGAIN ON FRIDAY. I WILL GO AHEAD AND KEEP TEMPERATURES UP INTO THE 60S TO AROUND 70 TONIGHT AS WARM AIR ADVECTION TAKES PLACE AND WITH CLOUD COVER WE WILL NOT SEE ANY RADIATIONAL COOLING. THERE SHOULD BE MORE SUN TOMORROW SO HEATING WILL TAKE PLACE EVEN MORE THAN TODAY SO WILL GO WITH TEMPERATURES WELL INTO THE 80S. THURSDAY NIGHT WILL BE SLIGHTLY COOLER AS COLD FRONT APPROACHES THE AREA. && .LONG TERM (FRIDAY NIGHT THROUGH WEDNESDAY)... QUIET WEATHER PATTERN SHAPING UP FOR THE WEEKEND INTO EARLY NEXT WEEK. HIGH PRESSURE IS PROGGED TO SETTLE SOUTH TO SOUTHWEST INTO THE FORECAST AREA WITH ASSOCIATED DRY AIR FRIDAY NIGHT INTO SATURDAY. MOISTURE ASSOCIATED WITH FRONTAL BOUNDARY WILL MOVE SOUTHEAST OF THE AREA AS WELL. SO WILL KEEP IT DRY THROUGH THE WEEKEND. RIDGE WILL REMAIN NEARLY STATIONARY OVER THE AREA INTO SUNDAY NIGHT BUT WARM FRONTAL BOUNDARY WILL LIFT NORTH ALONG THE WESTERN SLOPES OF THE APPALACHIANS. THIS WILL FORCE MOISTURE INTO THE AREA SUNDAY NIGHT INTO MONDAY WITH ASSOCIATED CLOUDS AND A CHANCE OF SHOWERS AND THUNDERSTORMS MAINLY SUNDAY NIGHT AND A SLIGHT CHANCE ON MONDAY OVER THE EXTREME EAST AND SOUTHEAST PORTIONS OF THE AREA. REST OF THE FORECAST PERIOD WILL REMAIN DRY AS HIGH PRESSURE PUSHES EAST INTO THE AREA FROM THE WEST AND ALONG WITH DRIER AIR. THERE WILL BE ENOUGH MEAN 1000 TO 500 MB MOISTURE OVER THE AREA TO KEEP SKIES FROM BEING CLEAR MONDAY THROUGH WEDNESDAY. TEMPERATURES THROUGH THE PERIOD ARE BEGINNING TO MODERATE FROM PREVIOUS MODEL RUNS. WILL UP MINS AND MAXES BY ABOUT 3 TO 4 DEGREES THROUGH THE PERIOD. && .CLE WATCHES/WARNINGS/ADVISORIES... .OH...NONE. .PA...NONE. && SHORT TERM...LOMBARDY/OUDEMAN LONG TERM...LOMBARDY AVIATION...KIELTYKA
Hazardous weather outlook, Jun 21, 4:58 AM EDT, 19 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 458 AM EDT WED JUN 21 2006 LEZ142>144-162>164-OHZ003-006>009-017>019-220900- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON- 458 AM EDT WED JUN 21 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE... NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT. A WARM FRONT WILL LIFT NORTHEAST ACROSS THE AREA TODAY WHILE A COLD FRONT WILL EXTEND JUST NORTH OF THE AREA TONIGHT. THE MAIN THREAT FOR SEVERE WEATHER WILL BE FROM LATE AFTERNOON INTO EARLY TONIGHT WHEN A THUNDERSTORM COMPLEX IS EXPECTED TO MOVE ACROSS THE AREA. HOWEVER SCATTERED THUNDERSTORMS ARE EXPECTED THROUGHOUT THE DAY AND THESE MAY ALSO BE SEVERE. DAMAGING WIND GUSTS AND LARGE HAIL APPEAR TO BE THE PRIMARY SEVERE WEATHER THREAT BUT AN ISOLATED TORNADO IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AS A COLD FRONT SLOWLY SAGS SOUTHEAST THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER THIS AFTERNOON AND EARLY TONIGHT. LEZ145>149-165>169-OHZ010>014-020>023-027>033-036>038-047-089- PAZ001>003-220900- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE- CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE-LORAIN-CUYAHOGA- LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION- MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 458 AM EDT WED JUN 21 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE... NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT. A WARM FRONT WILL LIFT NORTHEAST ACROSS THE AREA TODAY AND EARLY TONIGHT...WHILE A COLD FRONT WILL EXTEND JUST NORTH OF THE AREA TONIGHT. THE MAIN THREAT FOR SEVERE WEATHER SHOULD BE THIS EVENING AND EARLY TONIGHT WHEN A THUNDERSTORM COMPLEX IS EXPECTED TO MOVE ACROSS THE AREA. HOWEVER THERE IS A CHANCE OF THUNDERSTORMS THROUGHOUT THE DAY AND THESE MAY ALSO BE SEVERE. DAMAGING WIND GUSTS AND LARGE HAIL APPEAR TO BE THE PRIMARY SEVERE WEATHER THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AS A COLD FRONT SLOWLY SAGS SOUTHEAST THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND EARLY TONIGHT.
In the hours before
Local storm report, Jun 21, 11:32 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1132 PM EDT WED JUN 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM FLASH FLOOD PORT CLINTON 41.51N 82.94W
06/21/2006 OTTAWA OH AMATEUR RADIO
12 WATER RESCUES ONGOING. OVER 3 FEET OF WATER ACROSS
MANY LOCATIONS.
&&
OUDEMANLocal storm report, Jun 21, 11:52 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1152 PM EDT WED JUN 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1139 PM TSTM WND GST MANSFIELD 40.76N 82.53W
06/21/2006 M68 MPH RICHLAND OH ASOS
&&
OUDEMANLocal storm report, Jun 21, 11:56 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1156 PM EDT WED JUN 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM TSTM WND GST BLOOMVILLE 41.05N 83.01W
06/21/2006 E70 MPH SENECA OH TRAINED SPOTTER
&&
OUDEMANLocal storm report, Jun 21, 11:59 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1159 PM EDT WED JUN 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 PM TSTM WND GST FINDLAY 41.04N 83.64W
06/21/2006 M61 MPH HANCOCK OH ASOS
&&
OUDEMANLocal storm report, Jun 22, 12:00 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1200 AM EDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM TSTM WND GST FINDLAY 41.04N 83.64W
06/21/2006 M61 MPH HANCOCK OH ASOS
&&
OUDEMANLocal storm report, Jun 22, 12:02 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1202 AM EDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM FLASH FLOOD 10 S SANDUSKY 41.31N 82.71W
06/21/2006 ERIE OH TRAINED SPOTTER
CREEK IN FLOOD.
&&
OUDEMANThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 8:14 PM EDT | Severe Thunderstorm Warning | CLE | Wood | 61 min |
| Jun 21, 8:20 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 55 min |
| Jun 21, 8:33 PM EDT | Flash Flood Watch | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 25 hr |
| Jun 21, 8:34 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 56 min |
| Jun 21, 8:46 PM EDT | Tornado Warning | CLE | Wood | 44 min |
| Jun 21, 8:51 PM EDT | Flash Flood Warning | CLE | Erie | 3 hr |
| Jun 21, 8:54 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 66 min |
| Jun 21, 8:57 PM EDT | Severe Thunderstorm Warning | CLE | Sandusky | 63 min |
| Jun 21, 9:00 PM EDT | Severe Thunderstorm Warning | CLE | Lucas | 60 min |
| Jun 21, 9:19 PM EDT | Tornado Warning | CLE | Seneca | 56 min |
| Jun 21, 9:40 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa | 65 min |
| Jun 21, 9:50 PM EDT | Special Marine Warning | CLE | 115 min | |
| Jun 21, 9:52 PM EDT | Flash Flood Warning | CLE | Ottawa, Wood | 4 hr |
| Jun 21, 10:21 PM EDT | Flash Flood Warning | CLE | Lucas | 4 hr |
| Jun 21, 10:23 PM EDT | Flash Flood Warning | CLE | Lorain | 3 hr |
| Jun 21, 10:24 PM EDT | Tornado Warning | CLE | Huron | 51 min |
| Jun 21, 10:51 PM EDT | Severe Thunderstorm Warning | CLE | Seneca | 39 min |
| Jun 21, 11:00 PM EDT | Severe Thunderstorm Warning | CLE | Hancock | 30 min |
| Jun 21, 11:10 PM EDT | Flash Flood Warning | CLE | Seneca | 4 hr |
| Jun 21, 11:11 PM EDT | Severe Thunderstorm Warning | CLE | Huron | 49 min |
| Jun 21, 11:12 PM EDT | Severe Thunderstorm Warning | CLE | Crawford | 48 min |
| Jun 21, 11:19 PM EDT | Severe Thunderstorm Warning | CLE | Ashland | 41 min |
| Jun 21, 11:28 PM EDT | Severe Thunderstorm Warning | CLE | Richland | 47 min |
| Jun 21, 11:32 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 43 min |
| Jun 21, 11:33 PM EDT | Flash Flood Warning | CLE | Huron | 3 hr |
| Jun 21, 11:36 PM EDT | Flash Flood Warning | CLE | Crawford | 3 hr |
| Jun 21, 11:44 PM EDT | Flash Flood Warning | CLE | Erie | 3 hr |
| Jun 21, 11:52 PM EDT | Severe Thunderstorm Warning | CLE | Wayne | 38 min |
| Jun 22, 12:37 AM EDT | Severe Thunderstorm Warning | CLE | Sandusky | 53 min |
| Jun 22, 1:20 AM EDT | Severe Thunderstorm Warning | CLE | Ashland | 31 min |
| Jun 22, 2:22 AM EDT | Flash Flood Warning | CLE | Huron | 6 hr |
| Jun 22, 2:28 AM EDT | Severe Thunderstorm Warning | CLE | Sandusky | 62 min |
| Jun 22, 2:34 AM EDT | Severe Thunderstorm Warning | CLE | Ashland | 56 min |
| Jun 22, 2:38 AM EDT | Flash Flood Warning | CLE | Ashland | 6 hr |
| Jun 22, 2:42 AM EDT | Severe Thunderstorm Warning | CLE | Marion | 22 min |
| Jun 22, 1:34 PM EDT | Severe Thunderstorm Warning | CLE | Ashland | 33 min |
| Jun 22, 1:59 PM EDT | Severe Thunderstorm Warning | CLE | Wayne | 61 min |
| Jun 22, 2:17 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 43 min |
| Jun 22, 2:31 PM EDT | Severe Thunderstorm Warning | CLE | Portage | 59 min |
| Jun 22, 2:32 PM EDT | Flash Flood Warning | CLE | Lucas, Wood | 6 hr |
| Jun 22, 2:41 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 49 min |
| Jun 22, 2:43 PM EDT | Severe Thunderstorm Warning | CLE | Seneca | 62 min |
| Jun 22, 2:50 PM EDT | Special Marine Warning | CLE | 115 min | |
| Jun 22, 2:53 PM EDT | Severe Thunderstorm Warning | CLE | Medina | 67 min |
| Jun 22, 2:57 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 63 min |
| Jun 22, 3:02 PM EDT | Flash Flood Warning | CLE | Erie, Ottawa, Sandusky | 6 hr |
| Jun 22, 3:02 PM EDT | Severe Thunderstorm Warning | CLE | Wood | 58 min |
| Jun 22, 3:11 PM EDT | Severe Thunderstorm Warning | CLE | Hancock | 79 min |
| Jun 22, 3:13 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 62 min |
| Jun 22, 3:16 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 59 min |
| Jun 22, 3:18 PM EDT | Severe Thunderstorm Warning | CLE | Sandusky | 57 min |
| Jun 22, 3:18 PM EDT | Severe Thunderstorm Warning | CLE | Geauga | 57 min |
| Jun 22, 3:28 PM EDT | Flash Flood Warning | CLE | Stark | 6 hr |
| Jun 22, 3:30 PM EDT | Tornado Warning | CLE | Hancock | 45 min |
| Jun 22, 3:37 PM EDT | Severe Thunderstorm Warning | CLE | Marion | 53 min |
| Jun 22, 3:40 PM EDT | Flash Flood Warning | CLE | Lorain | 6 hr |
| Jun 22, 3:44 PM EDT | Severe Thunderstorm Warning | CLE | Wyandot | 61 min |
| Jun 22, 3:45 PM EDT | Flash Flood Warning | CLE | Huron | 6 hr |
| Jun 22, 3:48 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Lorain | 57 min |
| Jun 22, 3:54 PM EDT | Severe Thunderstorm Warning | CLE | Portage | 51 min |
| Jun 22, 3:58 PM EDT | Severe Thunderstorm Warning | CLE | Seneca | 62 min |
| Jun 22, 4:01 PM EDT | Flash Flood Warning | CLE | Cuyahoga | 6 hr |
| Jun 22, 4:01 PM EDT | Severe Thunderstorm Warning | CLE | Summit | 44 min |
| Jun 22, 4:09 PM EDT | Severe Thunderstorm Warning | CLE | Huron | 66 min |
| Jun 22, 4:13 PM EDT | Severe Thunderstorm Warning | CLE | Morrow | 62 min |
| Jun 22, 4:22 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 53 min |
| Jun 22, 4:25 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 65 min |
| Jun 22, 4:28 PM EDT | Flash Flood Warning | CLE | Geauga, Portage, Summit | 6 hr |
| Jun 22, 4:32 PM EDT | Severe Thunderstorm Warning | CLE | Medina | 58 min |
| Jun 22, 4:37 PM EDT | Severe Thunderstorm Warning | CLE | Summit | 38 min |
| Jun 22, 4:39 PM EDT | Flash Flood Warning | CLE | Seneca | 3 hr |
| Jun 22, 4:41 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Richland | 64 min |
| Jun 22, 4:43 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 62 min |
| Jun 22, 4:45 PM EDT | Flash Flood Warning | CLE | Medina | 6 hr |
| Jun 22, 4:46 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 59 min |
| Jun 22, 4:57 PM EDT | Severe Thunderstorm Warning | CLE | Wayne | 63 min |
| Jun 22, 5:02 PM EDT | Severe Thunderstorm Warning | CLE | Portage | 58 min |
| Jun 22, 5:06 PM EDT | Severe Thunderstorm Warning | CLE | Summit | 54 min |
| Jun 22, 5:08 PM EDT | Severe Thunderstorm Warning | CLE | Holmes | 67 min |
| Jun 22, 5:14 PM EDT | Flash Flood Warning | CLE | Ashland | 6 hr |
Nearby
Flash Flood Warnings in Ohio, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.